The form of the highest $\sigma $-exponent of a linear system
Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 359-362
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_2_a17,
author = {N. A. Izobov and E. A. Barabanov},
title = {The form of the highest $\sigma $-exponent of a linear system},
journal = {Differencialʹnye uravneni\^a},
pages = {359--362},
year = {1983},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_2_a17/}
}
N. A. Izobov; E. A. Barabanov. The form of the highest $\sigma $-exponent of a linear system. Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 359-362. http://geodesic.mathdoc.fr/item/DE_1983_19_2_a17/